Random Integrals and Type and Cotype of Banach Space.
Mathematische Zeitschrift, Tome 193 (1986), pp. 381-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
random integrals of Banach space valued integrands, equivalence between the weak and strong integrability, Orlicz-type norms
@article{MZ_1986__193_173793,
author = {Eva Rowecka},
title = {Random {Integrals} and {Type} and {Cotype} of {Banach} {Space.}},
journal = {Mathematische Zeitschrift},
pages = {381--392},
year = {1986},
volume = {193},
zbl = {0609.60006},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173793/}
}
Eva Rowecka. Random Integrals and Type and Cotype of Banach Space.. Mathematische Zeitschrift, Tome 193 (1986), pp. 381-392. http://geodesic.mathdoc.fr/item/MZ_1986__193_173793/